# SDR 97ZZZX914

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell OH-58A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion
- Part number: 2060401201
- Condition: Teeth Broken
- Location: Transmission
- Part time: 2,372 hours
- Component: 2060400035
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PINION WITH A BROKEN TOOTH AND PITTING ON THE REST OF THE TEETH.  SUBMITTER BELIEVES THE CAUSE TO BE IMPROPER BACKLASH.
